i have pigments on my nose after pregnancy.in pregnency all things were good.but don;t know after a month brown scars appeared on my nose and on a cheek. i applied amway produtcs, vitamins.but all in vain.if i take any back pain tablets in my monthly peroids can it cause any problems . please suggest me
From the symptoms it looks like melasma. It is caused by hormonal changes, which stimulate a temporary increase in your body's production of melanin. People with darker complexions are more prone to this condition than people with lighter skin.
Treatment options include treatment with vitamin C and hydrocortisone, peel with carbon dioxide snow and alexandrite and ND-Yag Q-Switched laser treatment preceded by a hydroquinone-based application. Please discuss these options with your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.